By Topic

An accurate algorithm for nonuniform fast Fourier transforms (NUFFT's)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Liu, Q.H. ; Dept. of Electr. & Comput. Eng., New Mexico State Univ., Las Cruces, NM, USA ; Nguyen, N.

Based on the (m, N, q)-regular Fourier matrix, a new algorithm is proposed for fast Fourier transform (FFT) of nonuniform (unequally spaced) data. Numerical results show that the accuracy of this algorithm is much better than previously reported results with the same computation complexity of O(N log2 N). Numerical examples are shown for the applications in computational electromagnetics

Published in:

Microwave and Guided Wave Letters, IEEE  (Volume:8 ,  Issue: 1 )